MAUDE Adverse Event Report: RESPIRONICS, INC. ESSENCE WITH SSD; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. ESSENCE WITH SSD; NEBULIZER SYSTEM, NON-HEATED
Model Number 1112261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2022
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to an essence device.There was an allegation of patient passing away.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
ESSENCE WITH SSD
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20306276
Report Number2518422-2024-59658
Device Sequence Number7745184
Product Code BTI
UDI-Device Identifier00383730001951
UDI-Public(01)00383730001951
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1112261
Device Catalogue Number1112261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown